# SDR CA100224010

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,246 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10038000647
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE RECTIFICATION OF THE RT FUEL GAUGE INTERMITTENT FLUCTUATING, 2 FUEL QTY INDICATOR (PN 100-380006-47) FAILED ON INSTALL.  THE FIRST INDICATOR (SN 7127M) WAS INSTALLED, THE ACFT WAS POWERED AND THE GAUGE PEGGED FULL.  UNABLE TO MAKE ANY ADJUSTMENTS TO CORRECT THE INDICATION. THE SECOND INDICATOR (SN 5387) WAS INSTALLED IT ALSO FAILED, IT COULD BE ZEROED, BUT THE NEEDLE WOULD CREEP UP AFTER SITTING FOR A FEW MINUTES. A THIRD INDICATOR WAS REMOVED SERVICEABLE FROM ANOTHER ACFT, INSTALLED AND FUNCTION CORRECTLY. ACFT WAS RETURNED TO SERVICE. THE TWO INDICATORS THAT FAILED ON INSTALL WERE REPAIRED/OVERHAULED BY THE SAME VENDOR. (TC 20100224010)
